# SDR 05FDEA03997

- Difficulty date: November 28, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-100
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Improper
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR AT BS 694, STR 19R REQUIRES ENGINEERING DISPOSITION IAW EO 7-5100-7-  5000 PT1.  ACCOMPLISHED REPAIR AT BS 694 STR 19R PER FED EX E.A. 7-5330-91416.
